# SDR TWRA9769

- Difficulty date: April 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604FF
- Make and model: Boeing 747121
- Aircraft serial: 19659
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: 6016123
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND DURING DAILY CHECK, UPPER DECK CREW SERVICE DOOR SILL LIGHTS ARE INOP.   FOUND BATTERY UNIT NOT CHARGING.  REMOVED AND REPLACED BATTERY UNIT AND CHARGER.  OPS CHECKS OK.  EMERGENCY LIGHT AT SEAT 16HJK INOP.  FOUND BROKEN WIRES, SPLICED WIRES.  OPS CHECK OK.  (M)
